LOGO az amerikai matematika oktatásban

Tuska, Ágnes: LOGO az amerikai matematika oktatásban. Iskolakultúra, (2) 10. pp. 69-70. (1992)

[img] Cikk, tanulmány, mű
iskolakultura_1992_010_069-070.pdf

Download (118kB)
Item Type: Article
Heading title: Szemle
Journal or Publication Title: Iskolakultúra
Date: 1992
Volume: 2
Number: 10
Page Range: pp. 69-70
ISSN: 1215-5233
Uncontrolled Keywords: Programozási nyelv - LOGO, Matematika tanítása - USA, Oktatásügy - USA, Pedagógia - USA
Additional Information: Bibliogr.: 70. p.
Date Deposited: 2018. Aug. 22. 11:32
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43269

Actions (login required)

View Item View Item